# SDR UALA2011032801472

- Difficulty date: March 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 50,245 hours, 5,916 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.  DOOR 2 GALLEY AREA LOWER LEFT WALL.  RELAMPED, OPS CHECKS NORMAL.
